Epidural steroid side effects weight gain

I have had a series of both facet block injections and steroid epidurals with my most recent one in August, 2012. I have degenerative disc/spondylolisthesis at L4/5 diagnosed years ago. I am very fit and worked hard most of my life to eat healthy, exercise at an intense level, and keep my weight in normal range. Facet blocks and steroid epidurals will make you gain weight and even though I've continued to exercise and watch my diet throughout my treatments, I have still gained 10-15 lbs.
Some prescriptions like Lyrica will also make you gain wieght very quickly.

After Care:
Caudal epidural steroid injections are considered very safe procedures and there are very few side effects. Although rare, patients should still look for signs of injection or allergic reaction while resting at home. Patients may feel a little sore after the injection, but overall, can expect to experience significant pain relief a few days after the procedure. If only a small amount of pain relief is felt, patients should talk to their Tulsa Pain physician. The physician may recommend an alternative pain treatment, or in some cases, a repeat injection in order to feel the full effects of the medication. Caudal epidural steroid injections are not a permanent pain solution, but may also be repeated after the effects have worn off in a couple of months.

Epidural steroid side effects weight gain

epidural steroid side effects weight gain

Media:

epidural steroid side effects weight gainepidural steroid side effects weight gainepidural steroid side effects weight gainepidural steroid side effects weight gainepidural steroid side effects weight gain

http://buy-steroids.org